# SDR ASAA0480438

- Difficulty date: May 17, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 59360717
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND INTERCOSTAL IS CORRODED AT FS 1211-1231 AT LONGERON 29L.  REPLACED INTERCOSTAL PER SRM 51-30-5.  (M)
